# SDR SWAA2024061485223

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BETWEEN FASTENERS ON LH FWD VAPOR BARRIOR PICTURE ATTACHED LBL 40; BS 663; WL 160<[01] CRACK FOUND BETWEEN FASTENERS ON LH FWD VAPOR BARRIOR WERE REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED JOB COMPLETE
